MathSciNet Relay Station
MathSciNet bibliographic data
MR1500557 51N35
Hilbert, David Ueber Flächen von constanter Gaussscher Krümmung. (German) [On surfaces of constant Gaussian curvature] Trans. Amer. Math. Soc. 2 (1901), no. 1, 87–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement